ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О гладкости решений одного класса регулярных уравнений в полосе

Айрапетян, С. Р. (2010) О гладкости решений одного класса регулярных уравнений в полосе. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (4). pp. 3-24. ISSN 00002-3043

[img]
Preview
PDF
Download (203Kb) | Preview

    Abstract

    Для одного класса регулярных гипоэллиптических по x1 двумерных операторов P(D) = P(D1;D2) доказывается бесконечная дифференцируемость в достаточно широкой полосе ΩH = {x = (x1; x2) ∈ E2, |x1| < H, x2 ∈ E1}, тех обобщенных решений уравнений P(D)u = 0 для которых Dj 2u ∈ L2(ΩH), j = 0, . . . , ordx2P. The paper considers a class of regular, hypoelliptic in x1, two-dimensional operators P(D) = P(D1,D2) in rather wide strip ΩH = {x = (x1; x2) ∈ E2, |x1| < H, x2 ∈ E1}. It is proved the infinite differentiability in ΩH of those generalized solutions of the equation P(D)u = 0 for which Dj 2u ∈ L2(ΩH), j = 0, . . . , ordx2P.

    Item Type: Article
    Additional Information: On the smoothness of a class of regular equations in a strip / S. R. Hayrapetyan.
    Uncontrolled Keywords: почти гипоэллиптический, частично гипоэллиптический, гипоэллиптический по группе переменных, регулярный оператор (многочлен), весовые пространства Соболева.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2012 12:14
    Last Modified: 09 Aug 2012 12:14
    URI: http://mathematics.asj-oa.am/id/eprint/49

    Actions (login required)

    View Item